MathSciNet Relay Station
MathSciNet bibliographic data
MR1197508 92D25
Kirkland, Steve On the spectrum of a Leslie matrix with a near-periodic fecundity pattern. Linear Algebra Appl. 178 (1993), 261–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement